Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 27, 2012, 2:07 PM EDT for Dooly County, Houston County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2012, 2:07 PM EDT (18:07 UTC)
- Expired
- Jul 27, 2012, 2:30 PM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
Counties Dooly County, GA, Houston County, GA
The radar
The Robins AFB radar (KJGX), 50 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.1 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2176 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
144
WWUS82 KFFC 271807
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
207 PM EDT FRI JUL 27 2012
GAZ083-095-096-105-107-271830-
207 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TWIGGS...
PULASKI...BLECKLEY...DOOLY AND HOUSTON COUNTIES UNTIL 230 PM EDT...
AT 204 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM KATHLEEN TO FLINT RIVER WMA...MOVING EAST
AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TWIGGS...PULASKI...BLECKLEY...DOOLY AND HOUSTON COUNTIES
THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE FLINT RIVER WMA...DRAYTON...DOOLING...BYROMVILLE...MOSS
OAK...MEADOWDALE...HOUSTON LAKE...HENDERSON...KATHLEEN...ELBERTA...
BONAIRE...WARNER ROBINS...PERRY...CENTERVILLE AND ROBINS AIR FORCE
BASE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3205 8398 3218 8403 3229 8390 3229 8385
3246 8385 3244 8382 3251 8378 3250 8375
3253 8375 3253 8372 3265 8372 3269 8370
3266 8357 3263 8354 3262 8327 3214 8362
3203 8361 3203 8392
TIME...MOT...LOC 1807Z 270DEG 12KT 3248 8360 3239 8374
3213 8393
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 27, 2:04 PM EDT, 3 minutes earlier.
Area forecast discussion, Jul 27, 2:04 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 204 PM EDT FRI JUL 27 2012 .PREV DISCUSSION... /ISSUED 1105 AM EDT FRI JUL 27 2012/ .UPDATE... SHOWER AND ISOLATED THUNDERSTORM ACTIVITY HAS PERSISTED THIS MORNING IN PARTS OF THE SOUTH. ANY LINGERING BOUNDARIES OR ENHANCED BAROCLINITY DUE TO SOLAR SHELTERING FROM REMNANT CLOUD COVERAGE MAY FOCUS SOME EARLIER REDEVELOPMENT THIS AFTERNOON. WHEN CONSIDERING THE LATEST HI-RES SHORT TERM GUIDANCE... THE HRRR SOLUTION HAS A BETTER HOLD ON SOME OF THE LINGERING CONVECTION IN THE SOUTH THIS MORNING AND SUGGESTS SCATTERED REDEVELOPMENT ACROSS MUCH OF CENTRAL AND NORTHERN GA AS EARLY AS 17Z. LATELY THE HRRR SEEMS TO BE A BIT BULLISH WITH DEVELOPMENT EARLY ON. IT ALSO DOES NOT HAVE NEARLY AS MUCH CONVECTION TRIGGER FROM THE IMPINGING UPPER SHORTWAVE TROUGH FROM THE NORTH LATER...WHICH THE WRF BUYS INTO MORE. STILL THINKING THE NORTH WILL HAVE BETTER CHANCES LATER DUE TO APPROACH OF UPPER TROUGH...AND PARTS OF THE SOUTH WILL HAVE DECENT CHANCES AS WELL WITH ENHANCED MOISTURE FIELD AND AFOREMENTIONED REMNANT MORNING ACTIVITY. WILL MAINTAIN CHANCE POPS EARLY AREA-WIDE TRENDING TO LIKELY POPS IN THE NORTH AND SOUTH FROM 21-00Z. OTHERWISE...BUMPED DOWN TEMPS IN THE SOUTH DUE TO LINGERING PRECIP/CLOUD COVERAGE AND MADE ADJUSTMENTS TO DEWPOINT TRENDS. CHANGES STILL KEPT MUCH OF THE SOUTHERN PORTION WITHIN A FEW DEGREES OF HEAT ADVISORY CRITERIA SO WILL MAINTAIN CURRENT PRODUCT. PREVIOUS DISCUSSION FOLLOWS... BAKER && .PREV DISCUSSION... /ISSUED 346 AM EDT FRI JUL 27 2012/ HEAT ADVISORY FOR SOUTHEAST SECTIONS THIS AFTERNOON... .SHORT TERM /TODAY THROUGH SATURDAY/... LATEST SURFACE ANALYSIS OF THE SOUTHEAST SHOWS TROUGH REMAINS IN PLACE ALONG THE EASTERN SEABOARD INTO THE CAROLINAS WITH SOME WEAK RIDGING NOTED OVER WESTERN GEORGIA. ENHANCED CLUSTER OF STORMS WHICH DEVELOPED OVER SOUTHERN SECTIONS LAST EVENING AND SENT DEVELOPING OUTFLOWS NORTHWARD HAS LONG SINCE ABATED LEAVING BEHIND MOSTLY CLOUDY CONDITIONS. MOST ALL OF THIS IS IN THE FORM OF HIGH CLOUDS WITH NO LOW CLOUDS OF NOTE TO THE WEST EVEN THOUGH MODELS ARE BULLISH ON THE FORMATION LATER TONIGHT INTO FRIDAY MORNING. WITH YESTERDAYS ACTIVITY...ESPECIALLY LATE STORMS OVER THE NORTH...ATMOSPHERE IS SLOWLY PROVING IT CAN SUSTAIN CONVECTION WITH DECAYING RIDGE. TODAY LOOKS TO BE A TRANSITION DAY FOR THE AREA AS TROUGH BECOMES MORE ENTRENCHED INTO THE TENNESSEE VALLEY ALLOWING FOR FURTHER BREAKDOWN OF THE RIDGE. BASED ON MOISTURE DISTRIBUTION...WITH ENHANCED LOW LEVEL MOISTURE FROM COLUMBUS TO MACON...FEEL THESE AREAS WILL SEE INITIATION FIRST WITH AREAS TO THE NORTH RECEIVING A LATER START AS SHORTWAVE ENERGY APPROACHES. CAPE VALUES AREA WIDE LOOK TO BE IN THE 3000 PLUS RANGE THIS AFTERNOON AND WITH BETTER SYNOPTIC SETUP...HAVE GONE 10 TO 30 PERCENT ABOVE GUIDANCE FOR MOST AREAS. ALTHOUGH TIMING OF STORMS WILL BE KEY...STILL LOOKING AT SOUTHEAST SECTIONS POSSIBLE SEEING HEAT INDICES IN EXCESS OF 105 THIS AFTERNOON AND HEAT ADVISORY WILL BE POSTED. AS FAR AS SEVERE POTENTIAL TODAY...ISOLATED SEVERE STORMS WILL BE POSSIBLE AREA WIDE BUT APPEARS BEST CHANCE FOR ORGANIZED SEVERE WILL BE TO THE NORTH WITH APPROACHING UPPER LEVEL ENERGY. DOWNDRAFT CAPE NOT ALL THAT IMPRESSIVE TODAY WITH VALUES LESS THAN 500 J/KG FOR THE MOST PART BUT PRECIPITATION LOADING ALONE WILL STILL LEAD TO ISOLATED STRONG TO SEVERE STORMS. TEMPS ALOFT WILL NOT BE ESPECIALLY COLD EITHER WITH 500 TEMPS AROUND -6C TO -7C BUT AGAIN...SOME ISOLATED SEVERE HAIL POSSIBLE AS WAS THE CASE LAST NIGHT. FOR SATURDAY...MODELS ALL WANT TO PUSH FRONTAL BOUNDARY INTO SOUTHERN SECTIONS OF THE FORECAST AREA AND KEEP NORTHERN SECTIONS DRY. STRONG SHORTWAVE ARRIVES LATE IN THE DAY HOWEVER FOR THE NORTH AND FEEL ENOUGH MOISTURE WILL BE PRESENT ALONG WITH CONTINUED HIGH INSTABILITY TO WARRANT LOW END CHANCE POPS FROM ATLANTA NORTHWARD. CONTINUED STEAMY TO THE SOUTH IN VICINITY OF THE FRONT AND DEPENDING ON HOW TODAY FARES...MAY NEED ANOTHER HEAT ADVISORY FOR SATURDAY AS WELL. DEESE && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... A COLD FRONT OVER THE CENTRAL GA AREA EARLY SUNDAY WILL LIKELY BECOME STATIONARY...DISSIPATING INTO TUESDAY. DURING THIS TIME AN UPPER TROUGH SETS UP OVER THE EASTERN STATES WITH NW FLOW AFFECTING THE AREA AND THE POTENTIAL FOR SHORT WAVES IN THAT FLOW TO BRING SOME AMOUNT OF SHOWERS AND THUNDERSTORMS TO THE AREA. THIS PATTERN LOOKS TO CONTINUE THROUGH THE REST OF THE LONG TERM WITH INDICATIONS OF ANOTHER FRONT MOVING TO THE AREA ON THURSDAY. AS THE UPPER TROUGH BECOMES BETTER ESTABLISHED AND DEEPENS OVER THE AREA DURING MID WEEK OR SO...THIS SHOULD COOL HIGH TEMPERATURES CLOSER TO NORMAL. BDL && .AVIATION... 18Z UPDATE... MOSTLY VFR CONDITIONS EXPECTED AND REDUCED VSBYS POSSIBLE WITH ANY CONVECTION. SCATTERED SHOWER AND ISOLATED THUNDERSTORMS HAVE BEEN DEVELOPING THIS AFTERNOON AND SHOULD CONTINUE INTO THIS EVENING WITH ANOTHER MORE WIDESPREAD ROUND POSSIBLE CLOSER TO 00Z FOR THE NORTHERN SITES. CURRENTLY INCLUDING TEMPO GROUP FOR -TSRA FROM 19-23Z TODAY WITH THE POTENTIAL FOR EXTENDING IT TO ABOUT 02Z LATER ON. CIGS HAVE RAISED TO NEAR BKN040. THERE IS THE POTENTIAL FOR MVFR CIGS NEAR 13Z TOMORROW WITH SOME LOW LEVEL MOISTURE...BUT WILL GO FEW030 BECOMING SCT040 BY 15Z FOR NOW. WINDS MOSTLY WEST BECOMING WNW. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE IN DURATION OF CONVECTION TODAY AND CIGS OVERNIGHT. HIGH CONFIDENCE ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 94 73 94 72 / 40 30 30 20 ATLANTA 93 74 92 74 / 50 30 30 10 BLAIRSVILLE 90 66 88 67 / 60 40 30 10 CARTERSVILLE 92 72 93 68 / 60 40 30 10 COLUMBUS 95 75 94 76 / 60 30 30 20 GAINESVILLE 92 73 91 72 / 50 30 30 20 MACON 94 74 95 73 / 60 30 30 20 ROME 93 71 95 68 / 60 30 30 10 PEACHTREE CITY 93 71 92 70 / 50 30 30 20 VIDALIA 94 76 94 75 / 40 30 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BLECKLEY...CRISP...DODGE...DOOLY...EMANUEL...HOUSTON... JEFFERSON...JOHNSON...LAURENS...MONTGOMERY...PULASKI...TELFAIR... TOOMBS...TREUTLEN...TWIGGS...WASHINGTON...WHEELER...WILCOX... WILKINSON. && SHORT TERM...DEESE/BAKER LONG TERM....BDL AVIATION...BAKER
Hazardous weather outlook, Jul 27, 5:15 AM EDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 515 AM EDT FRI JUL 27 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 515 AM EDT FRI JUL 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A COLD FRONT WILL MOVE INTO NORTH GEORGIA LATER THIS AFTERNOON OR EVENING WITH A SURFACE TROUGH OVER THE CAROLINAS AND CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND EXCESSIVE LIGHTNING. LARGE HAIL AND HEAVY RAIN WILL ALSO BE POSSIBLE. THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THIS AFTERNOON AND EVENING OVER NORTH AND CENTRAL GEORGIA BUT STRONG THUNDERSTORMS WILL BE POSSIBLE THIS MORNING. ALSO A HEAT ADVISORY IS IN EFFECT FOR THE SOUTHEAST FORECAST AREA. REFER TO THE HEAT ADVISORY STATEMENT FOR MORE INFORMATION. .DISCUSSION... WITH PLENTY OF MOISTURE IN PLACE...CAPES WILL INCREASE TO 3000 THIS AFTERNOON WITH A WEAK UPPER LEVEL DISTURBANCE AND COLD FRONT MOVING TO THE AREA. THIS WILL GIVE THE POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 27, 1:32 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
132 PM EDT FRI JUL 27 2012
GAZ104-271800-
132 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN SUMTER COUNTY UNTIL 200 PM EDT...
AT 131 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AMERICUS TO DAWSON...MOVING EAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS SUMTER COUNTY THROUGH 200 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE CROXTON CROSSROADS...PLAINS...FRIENDSHIP...
SHILOH...CONCORD...AMERICUS...SUMTER...MADDOX...PENNINGTON...LAMAR...
HUNTINGTON...COBB...METHVINS...NEW ERA AND LESLIE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3193 8440 3197 8445 3216 8443 3216 8419
3223 8418 3223 8414 3219 8413 3219 8405
3209 8398 3205 8398 3202 8395 3192 8392
3191 8433 3188 8433 3187 8435
TIME...MOT...LOC 1732Z 281DEG 8KT 3210 8424 3201 8426
3185 8431Special weather statement, Jul 27, 1:43 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
143 PM EDT FRI JUL 27 2012
GAZ083-093>095-105-271815-
143 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TWIGGS...
PEACH...MACON...DOOLY AND HOUSTON COUNTIES UNTIL 215 PM EDT...
AT 140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HOUSTON LAKE TO CLEARVIEW...MOVING EAST AT
10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS TWIGGS...PEACH...MACON...DOOLY AND HOUSTON COUNTIES THROUGH
215 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MEADOWDALE...CLEARVIEW...WINCHESTER...SAINT LOUIS...ANDERSONVILLE
NATIONAL HISTORIC SITE...MONTEZUMA...OGLETHORPE...LAKEWOOD...MIAMI
VALLEY...CENTERVILLE...MOSS OAK...PERRY...WARNER ROBINS...FIVE POINTS
AND FLINT RIVER WMA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3213 8401 3219 8405 3219 8413 3225 8413
3266 8371 3265 8328 3253 8333 3246 8350
3241 8348 3239 8351 3239 8353 3231 8360
3211 8361
TIME...MOT...LOC 1744Z 265DEG 9KT 3255 8365 3234 8388
3221 8404Special weather statement, Jul 27, 1:52 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
152 PM EDT FRI JUL 27 2012
GAZ050-059>061-072-073-271815-
152 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PUTNAM...JONES...
BALDWIN...GREENE...HANCOCK AND JASPER COUNTIES UNTIL 215 PM EDT...
AT 150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM REYNOLDS PLANTATION TO STANFORDVILLE...
MOVING EAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PUTNAM...JONES...BALDWIN...GREENE...HANCOCK AND JASPER
COUNTIES THROUGH 215 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE PIEDMONT...ROUND OAK...WARFIELD...WILLARD...HARMONY...
ROCK EAGLE 4-H CENTER...PHOENIX...EATONTON...HILLSBORO...
ADGATEVILLE...REYNOLDS PLANTATION...STANFORDVILLE...LIBERTY...
ROCKVILLE AND FLAT ROCK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3326 8312 3304 8343 3314 8376 3341 8358
3348 8332 3348 8330 3351 8321 3348 8300
3347 8301 3345 8299 3345 8295 3344 8290
TIME...MOT...LOC 1752Z 281DEG 10KT 3343 8318 3329 8335
3321 8355Special weather statement, Jul 27, 1:54 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
154 PM EDT FRI JUL 27 2012
GAZ092-104-271830-
154 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN SUMTER AND SCHLEY COUNTIES UNTIL 230 PM EDT...
AT 150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ELLAVILLE TO SUMTER...MOVING EAST AT 10
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS SUMTER AND SCHLEY COUNTIES THROUGH 230 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE CONCORD...SUMTER...MADDOX...
AMERICUS...BUMPHEAD...LA CROSSE...MURRAYS CROSSROADS...NEW ERA...
HUNTINGTON...ANDERSONVILLE...PENNINGTON...METHVINS...LAMAR...COBB AND
LESLIE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3191 8432 3203 8427 3211 8425 3234 8436
3234 8425 3230 8425 3229 8422 3223 8422
3223 8414 3219 8413 3219 8405 3217 8403
3200 8395 3191 8399
TIME...MOT...LOC 1754Z 270DEG 10KT 3225 8422 3211 8415
3203 8416 3189 8423Special weather statement, Jul 27, 2:05 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
205 PM EDT FRI JUL 27 2012
GAZ098-111-112-271830-
205 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WHEELER...
TREUTLEN AND MONTGOMERY COUNTIES UNTIL 230 PM EDT...
AT 204 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BARNHILL...MOVING EAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WHEELER...TREUTLEN AND MONTGOMERY COUNTIES THROUGH 230 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE LANDSBURG...BARNHILL...
LOTHAIR...SOPERTON...TARRYTOWN...FIVE POINTS...KIBBEE AND ZAIDEE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3230 8243 3223 8244 3218 8270 3229 8274
3231 8272 3233 8275 3237 8273 3246 8243
3238 8240
TIME...MOT...LOC 1805Z 255DEG 11KT 3229 8263Special weather statement, Jul 27, 2:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
207 PM EDT FRI JUL 27 2012
GAZ083-095-096-105-107-271830-
207 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TWIGGS...
PULASKI...BLECKLEY...DOOLY AND HOUSTON COUNTIES UNTIL 230 PM EDT...
AT 204 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM KATHLEEN TO FLINT RIVER WMA...MOVING EAST
AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TWIGGS...PULASKI...BLECKLEY...DOOLY AND HOUSTON COUNTIES
THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE FLINT RIVER WMA...DRAYTON...DOOLING...BYROMVILLE...MOSS
OAK...MEADOWDALE...HOUSTON LAKE...HENDERSON...KATHLEEN...ELBERTA...
BONAIRE...WARNER ROBINS...PERRY...CENTERVILLE AND ROBINS AIR FORCE
BASE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3205 8398 3218 8403 3229 8390 3229 8385
3246 8385 3244 8382 3251 8378 3250 8375
3253 8375 3253 8372 3265 8372 3269 8370
3266 8357 3263 8354 3262 8327 3214 8362
3203 8361 3203 8392
TIME...MOT...LOC 1807Z 270DEG 12KT 3248 8360 3239 8374
3213 8393The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:08 PM EDT | Special Weather Statement | FFC | Crawford, Monroe | 37 min |
| Jul 26, 8:15 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 33 min |
| Jul 26, 10:29 PM EDT | Special Weather Statement | FFC | Bartow | 31 min |
| Jul 27, 12:00 AM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Jul 27, 3:53 AM EDT | Heat Advisory | FFC | Bleckley, Crisp, Dodge, Dooly, Emanuel, Houston and 13 more | 15 hr |
| Jul 27, 4:08 AM EDT | Special Weather Statement | FFC | Crisp | 52 min |
| Jul 27, 4:36 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 54 min |
| Jul 27, 6:03 AM EDT | Special Weather Statement | FFC | Telfair | 27 min |
| Jul 27, 1:19 PM EDT | Special Weather Statement | FFC | Houston, Peach | 26 min |
| Jul 27, 1:26 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 34 min |
| Jul 27, 1:32 PM EDT | Special Weather Statement | FFC | Sumter | 28 min |
| Jul 27, 1:43 PM EDT | Special Weather Statement | FFC | Dooly, Houston | 32 min |
| Jul 27, 1:52 PM EDT | Special Weather Statement | FFC | Putnam | 23 min |
| Jul 27, 1:54 PM EDT | Special Weather Statement | FFC | Schley, Sumter | 36 min |
| Jul 27, 2:05 PM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
| Jul 27, 2:25 PM EDT | Special Weather Statement | FFC | Dooly, Houston | 35 min |
| Jul 27, 2:47 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Jul 27, 2:56 PM EDT | Special Weather Statement | FFC | Baldwin | 34 min |
| Jul 27, 3:01 PM EDT | Special Weather Statement | FFC | Bleckley, Crisp, Dooly, Pulaski, Wilcox | 29 min |
| Jul 27, 3:05 PM EDT | Special Weather Statement | FFC | Upson | 25 min |
| Jul 27, 3:26 PM EDT | Special Weather Statement | FFC | Wilkinson | 34 min |
| Jul 27, 3:30 PM EDT | Special Weather Statement | FFC | Washington | 30 min |
| Jul 27, 3:33 PM EDT | Special Weather Statement | FFC | Upson | 27 min |
| Jul 27, 3:35 PM EDT | Special Weather Statement | FFC | Jones | 25 min |
| Jul 27, 3:42 PM EDT | Special Weather Statement | FFC | Morgan | 33 min |
| Jul 27, 3:45 PM EDT | Special Weather Statement | FFC | Polk | 30 min |
| Jul 27, 3:48 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Jul 27, 3:50 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 25 min |
| Jul 27, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington, Wilkinson | 39 min |
| Jul 27, 3:54 PM EDT | Special Weather Statement | FFC | Crawford, Marion, Taylor | 36 min |
| Jul 27, 4:06 PM EDT | Special Weather Statement | FFC | Putnam | 24 min |
| Jul 27, 4:09 PM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Jul 27, 4:22 PM EDT | Special Weather Statement | FFC | Crawford, Taylor | 38 min |
| Jul 27, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 34 min |
| Jul 27, 4:35 PM EDT | Special Weather Statement | FFC | Henry, Newton, Rockdale | 25 min |
| Jul 27, 4:39 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 51 min |
| Jul 27, 4:44 PM EDT | Special Weather Statement | FFC | Fayette | 31 min |
| Jul 27, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 40 min |
| Jul 27, 4:55 PM EDT | Special Weather Statement | FFC | Oconee, Walton | 35 min |
| Jul 27, 4:59 PM EDT | Special Weather Statement | FFC | Jefferson | 31 min |
| Jul 27, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 44 min |
| Jul 27, 5:09 PM EDT | Special Weather Statement | FFC | Henry | 36 min |
| Jul 27, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Spalding | 48 min |
| Jul 27, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton, Spalding | 39 min |
| Jul 27, 5:24 PM EDT | Special Weather Statement | FFC | Morgan, Oconee, Oglethorpe | 36 min |
| Jul 27, 5:32 PM EDT | Special Weather Statement | FFC | Pike | 28 min |
| Jul 27, 5:44 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 31 min |
| Jul 27, 5:55 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Lamar, Spalding | 35 min |
| Jul 27, 6:01 PM EDT | Special Weather Statement | FFC | White | 29 min |
| Jul 27, 6:09 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Pike, Talbot | 21 min |
| Jul 27, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Pike, Spalding, Upson | 47 min |
| Jul 27, 6:42 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 33 min |
| Jul 27, 7:00 PM EDT | Special Weather Statement | FFC | Harris, Muscogee, Talbot | 30 min |
| Jul 27, 7:02 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 43 min |
| Jul 27, 7:15 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Jul 27, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 42 min |
| Jul 27, 7:40 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee, Talbot, Taylor | 35 min |
| Jul 27, 7:49 PM EDT | Special Weather Statement | FFC | Whitfield | 26 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.